An event is serious (based on the ICH definition) when the patient outcome is:
* congenital anomaly
* other medically important event
A 42-year-old man developed rhabdomyolysis and necrotising myopathy while receiving interleukin-2, ipilimumab and pembrolizumab. Additionally, he developed hypotension, sinus tachycardia, oliguria, metabolic acidosis, and acute kidney injury while receiving interleukin-2 [not all routes, dosages, duration of treatments to reactions onsets and outcomes stated].
The man, who had metastatic malignant melanoma, started receiving ipilimumab. After four doses of systemic ipilimumab, post-treatment imaging showed disease progression. Subsequently, he was enrolled in a genetically engineered T-cell trial. He received a conditioning regimen of fludarabine and cyclophosphamide, which was followed by low dose IV interleukin-2 at a dose of 72000 U/kg every 8 hours. Due to further disease...
- Clark JI, et al. Rhabdomyolysis during high dose interleukin-2 treatment of metastatic melanoma after sequential immunotherapies: A case report. Journal for ImmunoTherapy of Cancer 6: 53, No. 1, 14 Jun 2018. Available from: URL: http://doi.org/10.1186/s40425-018-0370-6 - USA